# SDR VQI2015F00033

- Difficulty date: August 23, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N361VA
- Make and model: Airbus A320-214
- Aircraft serial: 5515
- Aircraft time: 8,744 hours, 2,797 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW REPORTED:  R1 SLIDE PRESSURE LOW.  R & R DOOR SLIDE, 7501 MM, R1 DOOR REF AMM 25-62-44, PB 401.  OK FOR SERVICE.
